Author Topic: Starting to feel human again  (Read 139 times)

[Buddie]

Starting to feel human again
« on: May 16, 2022, 09:04:42 am »
I am recovering from 26 straight years of using Xanax. I quit Xanax cold turkey back in December of 2021. I was prescribed two 1mg Xanax per day. I am 4 months Xanax free but I still have some withdrawal symptoms. My prostrate is swollen and as I read on this forum it is likely from the Xanax withdrawal.

Oh my God, what a nightmare this has been. Xanax should be illegal in my opinion or at least regulated in a way where someone can not be prescribed it for longer than 3 weeks. I was prescribed them for 26 years straight and I lost my mind and became a very different person. I became very miserable and I didnít care about anyone or anything. The only thing I cared about was getting my next script filled. Today, sadly, it feels like I pissed 26 years of my life down the toilet. I also quit smoking cigarettes almost immediately after quitting Xanax back in February of 2022. I probably would have quit a long time ago but I just didnít care about anything, not even my own health.

It has been a long a difficult road but it seems like things get better each and every day. I am anxiety free and have been since the first month I quit. Xanax seems to be counterproductive because after awhile it started giving me more anxiety than I originally had in the first place. I am just happy that I made it this far. I am happy to be alive and happy that I get another shot to make things right again in my life.

Thank you for making Benzobuddies! This is such a great idea! God bless you!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Starting to feel human again
« Reply #1 on: May 16, 2022, 09:14:09 am »
Hi [...] :hug:  Welcome to Benzobuddies
 
I'm pleased that you joined our community.   You must have gone through it,  I canít imagine how tough itís been ouch!!  I was on benzos 26 years it took me a year to taper.  Congratulations at 4 months off although a cold turkey is never advisable, it can bring on some very severe  symptoms.  Withdrawal is temporary, time is our healer.   Please check out the forum and post questions for members to respond

Check out The Ashton Manual,  It is a great resource for understanding the effect benzoís have on our body, It also has a list of common symptoms 

Here are a few helpful links

The Ashton Manual
Post withdrawal recovery support.   

Cold Turkey, Detox& Rapid Withdrawal


If you would care to add a signature (history of meds/doses etc) it will help members give you relevant advice.  Go to the top of the page and select PROFILE then choose forum profile then insert drug history into the text box and remember to click change profile


Welcome aboard
[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.